ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Exact evaluation of Gaussian path integrals involving non-local potentials

Sebastian, KL (1982) Exact evaluation of Gaussian path integrals involving non-local potentials. In: Physics Letters A, 91 (8). pp. 387-392.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (281Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

An exact expression for the calculation of gaussian path integrals involving non-local potentials is given. Its utility is demonstrated by using it to evaluate a path integral arising in the study of an electron gas in a random potential.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Chemical Sciences > Inorganic & Physical Chemistry
Date Deposited: 19 Jul 2009 04:19
Last Modified: 19 Sep 2010 05:34
URI: http://eprints.iisc.ernet.in/id/eprint/20879

Actions (login required)

View Item View Item